MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CVC SET: 2-LUMEN 8 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CS-15802-E
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "swg was hard to advance.Wire was kinked when it was removed.There wa sno reported patient harm or consequence.".
 
Additional Manufacturer Narrative
(b)(4).The customer returned the tubing from a guide wire assembly and one arrow raulerson syringe (ars) for analysis.The actual guide wire was not returned.No obvious signs of use were observed.Visual analysis did not reveal any defects or anomalies with the returned samples.Visual analysis of the guide wire could not be performed without being returned for analysis.The returned ars was functionally tested per the product instructions-for-use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." a lab inventory 0.826 mm guide wire was advanced through the returned ars and was able to advance through with little to no resistance.Functional inspection of the guide wire could not be performed without the guide wire returned.The ifu provided with this kit informs the user, "advancement of guidewire through arrow raulerson syringe may require a gentle twisting motion." the customer report of guide wire difficult to advance was not confirmed by complaint investigation of the returned sample.The guide wire was not returned.The returned ars met all relevant functional requirements with a lab inventory guide wire.Without the guide wire to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
CVC SET: 2-LUMEN 8 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19960076
Report Number3006425876-2024-00820
Device Sequence Number12528941
Product Code DQY
UDI-Device Identifier40801902127745
UDI-Public(01)40801902127745(11)230202(17)280131(10)71F23A2139(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15802-E
Device Lot Number71F23A2139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown